Skip to content

Finding the Growth Rate of a Regular or Context-Free Language in Polynomial Time

Gawrychowski, P., Krieger, D., Rampersad, N., & Shallit, J. (2008). Finding the Growth Rate of a Regular or Context-Free Language in Polynomial Time. DLT 2008.

Type
Book chapter
Intellectual base
Review or monograph
Year
2008
Pages cited
339-358
DOI
10.1007/978-3-540-85780-8_27
ISBN
9783540857792
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/978-3-540-85780-8_27

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:bb8a0e0e7d91 · see in the full table